# SDR GLBA2003086

- Difficulty date: June 18, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 14,904 hours, 18,509 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE ODOR IN CABIN.  INSPECTED A/C, NO DISCREPANCIES NOTED.  OPERATIONAL CK FLIGHT SATISFACTORY.
